Why Am I Still Losing Hair (Shedding) After 6 Months on Minoxidil And Finasteride?March 3rd, 2014
Q: I have been using an increased dosage of Propecia now for around 8 months and Rogaine for about 6 months. I know that shedding can be expected for the first 3-6 months, but I believe I am now beyond that timeframe. Have you seen cases in which these products merely exacerbate hair loss without the expected regrowth?
A: It is a bit long to still see shedding, but from my experience, either the medications are working (and you are still in the shedding phase) or you are not responding to them. I have not seen minoxidil or finasteride worsen hair loss. My advice would be to continue the same course for at least a year before re-evaluating their use.Related Posts:
- Is the Dose of Finasteride the Same for Everyone?
- Can Resistance Training Accelerate Hair Loss?
- Does Propecia Work in Older Patients?
- Does Propecia Work for Life or Does it Stop Working Over Time?
- Is Propecia and/or Rogaine Mandatory after a Hair Transplant?
Topic: Drugs (Medications), Hair Loss
Tags: Causes of Hair Loss, minox, Propecia (Finasteride), Propecia Doesn't Work, Propecia Duration, Rogaine (Minoxidil), Shedding on Propecia, Shedding on Rogaine Posted by Robert M. Bernstein M.D. on March 3rd, 2014 at 2:19 pm